MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES

ABBOTT GMBH ALINITY S HIV AG/AB COMBO REAGENT KIT; HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES
Catalog Number 06P01-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed false reactive alinity s hiv ag/ab results for one cadaveric tissue donor that was nat negative.The following data was provided: (b)(6) 2022, sid (b)(6), initial result = 4.75 s/co, repeats = 1.08 s/co and 0.94 s/co, hemolysis = 100 mg/dl to 250 mg/dl.The tissue donation was rejected and not collected or discarded.No additional impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false reactive alinity s hiv ag/ab results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, labeling review, and field data review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances, potential non-conformances or deviations with lot 37456be00.Labeling was reviewed and sufficiently addresses the customer's issue.A technical review of field data for alinity s hiv ag/ab was performed.Across all us blood screening customers, the initial reactive rate (irr), repeat reactive rate (rrr) and specificity (assuming zero prevalence) observed for lot 37456be00 is within product requirements, within package insert representative data for cadaveric specimens and comparable to other lots analyzed in the comparison.At mats the performance of lot 37456be00 is within package insert representative data for cadaveric specimens and the ir-rr rates are lower as compared to peer sites.Based on the information within the complaint record, the device met performance specifications at the customer site as all reactive rates were within product requirements respectively package insert claims for cadaveric testing.Based on the investigation alinity s hiv ag/ab reagent lot 37456be00 is performing as intended, no systemic issue or deficiency of alinity s hiv ag/ab reagent was identified.

Brand Name
ALINITY S HIV AG/AB COMBO REAGENT KIT
Common Device Name
HUMAN IMMUNODEFICIENCY VIRUS TYPES 1 AND 2 AG, AB (P24) AND SYNTHETIC PEPTIDES
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15996608
Report Number3002809144-2022-00443
Device Sequence Number5922586
Product Code QHM
UDI-Device Identifier00380740117184
UDI-Public00380740117184
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BL 125679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2023
Device Catalogue Number06P01-60
Device Lot Number37456BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date02/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6); ALNTY S SYSTEM, 06P16-01, (B)(6)
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown